Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


2021 | Journal Article | LibreCat-ID: 35612
Wang, Yulan, et al. “Immediate Regularization of Measure-Type Population Densities in a Two-Dimensional Chemotaxis System with Signal Consumption.” Science China Mathematics, vol. 64, 2021, pp. 725–46.
LibreCat
 

2021 | Journal Article | LibreCat-ID: 35601
Ding, Mengyao, and Michael Winkler. “Small-Density Solutiions in Keller-Segel Systems Involving Rapidly Decaying Diffusivities.” Nonlinear Differential Equatiions and Applicatiions, vol. 28, 47, 2021.
LibreCat
 

2021 | Journal Article | LibreCat-ID: 35605
Tao, Youshan, and Michael Winkler. “Global Smooth Solutions in a Two-Dimensional Cross-Diffusion System Modeling Propagation of Urban Crime.” Communications in Mathematical Sciences, vol. 19, 2021, pp. 829–49.
LibreCat
 

2021 | Journal Article | LibreCat-ID: 35604
Tao, Youshan, and Michael Winkler. “Taxis-Driven Formation of Singular Hotspots in a May-Nowak Type Model for Virus Infection.” SIAM Journal on Mathematical Analysis, vol. 53, 2021, pp. 1411–33.
LibreCat
 

2021 | Journal Article | LibreCat-ID: 35610
Wang, Yulan, et al. “Local Energy Estimates and Global Solvability in a  Threee-Dimensional Chemotaxis-Fluid System with Prescribed Signal on the Boundary.” Communications in Partial Differential Equations, vol. 46, 2021, pp. 1058–91.
LibreCat
 

2021 | Journal Article | LibreCat-ID: 35611
Wang, Yulan, et al. “Global Solvability in a Threee-Dimensional Keller-Segel.Stokes System Involving Arbitrary Superlinear Logistic Degradation.” Advances in Nonlinear Analysis, vol. 10, 2021, pp. 707–31.
LibreCat
 

2021 | Journal Article | LibreCat-ID: 35608
Tao, Youshan, and Michael Winkler. “Critical Mass for Infinite-Time Blow-up in a Haptotaxis System with Nonlinear Zero-Order Interaction.” Discrete and Continuous Dynamical Systems, vol. 41, no. A, 2021, pp. 439–54.
LibreCat
 

2021 | Journal Article | LibreCat-ID: 34673
Black, Tobias, et al. “Relaxed Parameter Conditions for Chemotactic Collapse in Logistic-Type Parabolic–Elliptic Keller–Segel Systems.” Zeitschrift Für Angewandte Mathematik Und Physik, vol. 72, no. 3, 96, Springer Science and Business Media LLC, 2021, doi:10.1007/s00033-021-01524-8.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 34675
Black, Tobias, and Chunyan Wu. “Prescribed Signal Concentration on the Boundary: Weak Solvability in a Chemotaxis-Stokes System with Proliferation.” Zeitschrift Für Angewandte Mathematik Und Physik, vol. 72, no. 4, 135, Springer Science and Business Media LLC, 2021, doi:10.1007/s00033-021-01565-z.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34789
Amiri, Habib, et al. “Lie Groupoids of Mappings Taking Values in a Lie Groupoid.” Archivum Mathematicum, vol. 56, no. 5, 2020, pp. 307–356, doi:10.5817/AM2020-5-307.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34787
Glöckner, Helge, and Niku Masbough. “Products of Regular Locally Compact Spaces Are K_R-Spaces.” Topology Proceedings, vol. 55, 2020, pp. 35–38.
LibreCat
 

2020 | Preprint | LibreCat-ID: 34808
Glöckner, Helge. “Smoothing Operators for Vector-Valued Functions and Extension Operators.” ArXiv:2006.00254, 2020.
LibreCat | arXiv
 

2020 | Journal Article | LibreCat-ID: 31264
Küster, Benjamin, and Tobias Weich. “Pollicott-Ruelle Resonant States and Betti Numbers.” Communications in Mathematical Physics, vol. 378, no. 2, Springer Science and Business Media LLC, 2020, pp. 917–41, doi:10.1007/s00220-020-03793-2.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34828
Hanusch, Maximilian. “The Regularity Problem for Lie Groups with Asymptotic Estimate Lie Algebras.” Indagationes Mathematicae, vol. 31, no. 1, Elsevier BV, 2020, pp. 152–76, doi:10.1016/j.indag.2019.12.001.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34830
Hanusch, Maximilian. “The Strong Trotter Property for Locally μ-Convex Lie Groups.” Journal of Lie Theory, vol. 30, no. 1, Heldermann Verlag, 2020, pp. 025–32.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 51386
Hilgert, Joachim, and H. Barnum. “Spectral Properties of Convex Bodies.” J. of Lie Theory, vol. 30, 2020, pp. 315–44.
LibreCat
 

2020 | Preprint | LibreCat-ID: 51520 | OA
Hilgert, Joachim, et al. Algebraically Independent Generators for the Algebra of Invariant Differential Operators on SLn(ℝ)/SOn(ℝ). 2020.
LibreCat | Download (ext.)
 

2020 | Book Review | LibreCat-ID: 51559
Hilgert, Joachim. “Titu Andreescu Und Vlad Crisan: Mathematical Induction – A Powerful and Elegant Method of Proof. XYZ Press 2017 Und Florian André Dalwigk: Vollständige Induktion – Beispiele Und Aufgaben Bis Zum Umfallen. Springer Spektrum 2019.” Mathematische Semesterberichte, vol. 67, 2020, pp. 301–305, doi:10.1007/s00591-020-00282-4.
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51557
Hilgert, Joachim. “Fabio Toscano: The Secret Formula – How a Mathematical Duel Inflamed Renaissance Italy and Uncovered the Cubic Equation. Princeton University Press 2020.” Mathematische Semesterberichte, vol. 67, 2020, pp. 307–309, doi:10.1007/s00591-020-00283-3.
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51561
Hilgert, Joachim. “Robert Bosch: OPT ART – From Mathematical Optimization to Visual Design. Princeton University Press 2019.” Mathematische Semesterberichte, vol. 67, 2020, pp. 123–124, doi:10.1007/s00591-020-00272-6.
LibreCat | DOI
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed